# SDR AWXA9700328

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAINT FUMES IN COCKPIT OVERWHELMING DURING LONG FLIGHT.  AIRCRAFT FLIGHT DECK JUST PAINTED IN C-CHECK.  COULD NOT SMELL ANYTHING IN COCKPIT.
